Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Interlacing property of the zeros of $ j_n(\tau)$


Author: Jonas Jermann
Journal: Proc. Amer. Math. Soc. 140 (2012), 3385-3396
MSC (2010): Primary 11F11; Secondary 11F03
Published electronically: February 22, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We improve an estimate for $ j_n(\tau )$ on the unit circle and use it to prove an interlacing property of the zeros of $ j_n(\tau )$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11F11, 11F03

Retrieve articles in all journals with MSC (2010): 11F11, 11F03


Additional Information

Jonas Jermann
Affiliation: Department of Mathematics, ETH Zurich, Ramistrasse 101, 8092 Zurich, Switzerland
Email: jjermann@math.ethz.ch

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11212-2
PII: S 0002-9939(2012)11212-2
Received by editor(s): August 9, 2010
Received by editor(s) in revised form: April 12, 2011
Published electronically: February 22, 2012
Communicated by: Kathrin Bringmann
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.